MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R900RD
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 12/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.The device has not be retrieved for evaluation.The end-user was using the device to get to the rest room at approximately 1am.The loop part on the brake broke and she fell.She hit her head and was bleeding.She went to the hospital.She does not remember what happened.As of the conversation with post market she was still in the hospital.According to her spouse she has been falling a lot lately.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang, 31140 6
CH  311406
MDR Report Key9728559
Report Number2438477-2020-00010
Device Sequence Number2139277
Product Code ITJ
UDI-Device Identifier00822383548593
UDI-Public822383548593
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2020
Report Date (Section F) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR900RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/02/2020
Device Age16 MO
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight73
Date Report Sent to FDA02/11/2020